# SDR FDEA202306261197

- Difficulty date: June 26, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960300003
- Part serial: FH1217
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP NOSE FOUND 1EA DENT AT RIB19 PLUS 3" AREA PFM NOSE SKIN FLUSH REPAIR BY SKIN INSERT AND BUTTSTRAP WITH RIVETS, THIS IS CAT B   REPAIR. I.A.W A300-600F SRM 57-50-00-201 FIG.208, PAGE.231-236 AND SRI:57-50-00-201, IIR:57-50-  00-2-002-00, PARA.3B, TABLE.203.  "MAJOR REPAIR"
